# SDR SWAA2023120817684

- Difficulty date: November 3, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE NOT ROUND AT FLIGHT DECK FLOOR BS 255 RBL 5 FOUND HOLE NOT ROUND AT FLOOR DECK BS 255 RBL 5<[01] REPAIRED ON STEPS 24-29 ON EA M23-153-03295;[02] GREGORY BAXTER (TECHNICIAN); 27-NOV-2023 15:26 UTC REPAIRED ON STEPS 24-29 ON EA M23-153-03295;[03] VERIFIED EA M23-153-03295 HAS BEEN COMPLETED. C/W INSPECTION.
